RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 2(308), Pages 183–188 (Mi umn1569)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events

Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)

O. V. Besov, V. I. Il'in, L. D. Kudryavtsev, V. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichii


DOI: https://doi.org/10.4213/rm1569

Full text: PDF file (113 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:2, 363–369

Bibliographic databases:

MSC: 01A70, 35B45, 35A05, 35J60

Citation: O. V. Besov, V. I. Il'in, L. D. Kudryavtsev, V. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichii, “Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 51:2(308) (1996), 183–188; Russian Math. Surveys, 51:2 (1996), 363–369

Citation in format AMSBIB
\Bibitem{BesIliKud96}
\by O.~V.~Besov, V.~I.~Il'in, L.~D.~Kudryavtsev, V.~P.~Kurdyumov, S.~M.~Nikol'skii, L.~V.~Ovsyannikov, V.~A.~Sadovnichii
\paper Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 2(308)
\pages 183--188
\mathnet{http://mi.mathnet.ru/umn1569}
\crossref{https://doi.org/10.4213/rm1569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1401559}
\zmath{https://zbmath.org/?q=an:0876.01051}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 2
\pages 363--369
\crossref{https://doi.org/10.1070/RM1996v051n02ABEH002904}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VK98200026}


Linking options:
  • http://mi.mathnet.ru/eng/umn1569
  • https://doi.org/10.4213/rm1569
  • http://mi.mathnet.ru/eng/umn/v51/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:402
    Full text:86
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019